# SDR EPUA20140508001

- Difficulty date: May 8, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 41,559 hours, 40,368 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION TO COMPLY WITH AD 2013-24-03, A CRACK WAS IDENTIFIED ON PN 101-6400 11-4.  THIS PART IS LOCATED ON THE HORIZONTAL ATTACH POINT OF THE VERTICAL STABILIZER.  A REPAIR WAS DEVELOPED BY THE MANUFACTURER TO CORRECT THIS IAW DWG FR-CO-102291 REV 1.  ADDITIONAL PHOTOS & ILLUSTRATIONS RELATED TO THIS DISCOVERY WILL BE SUPPLIED TO SUPPORT THIS SDR.
